# SDR ASOA201612101308

- Difficulty date: November 29, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 32,432 hours, 43,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT AFT LIGHT OUT.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-27. OPS TESTED GOOD.
